# SDR DLL10951649

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 1524058112
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED ON RT ELEVATOR LOWER OTBD END.  REPLACED WITH PERMANENT REPAIR PER SRM 55-22-00 FIG 802 WHICH REQUIRES AN MRR.
